# SDR ASAA2022090939920

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,368 hours, 9,751 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 18XMGP
- Condition: Failed
- Location: Lower Nose Compt
- Part time: 25,544 hours, 10,255 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE WXR FAIL ILLUMINATED ON MAP DISPLAY, CYCLED RADAR AND WXR FAIL STAYED ILLUMINATED. GROUNDED - YES. REMOVED WXR R/T PER B737-900 AMM 34-43-41-000-801. INSTALLED WXR R/T PER B737-900 AMM 34-43-41-400-801.
